Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Integral crystalline cohomology over very ramified valuation rings
HTML articles powered by AMS MathViewer

by Gerd Faltings PDF
J. Amer. Math. Soc. 12 (1999), 117-144 Request permission

Abstract:

We explain how to set up an integral version ($\mathbb {Z}_{p}$ as opposed to $\mathbb {Q}_{p}$) of Fontaine’s comparison between crystalline and étale cohomology, over $p$-adic fields with arbitrary ramification index. The main results then are that Fontaine’s map respects integrality of Tate-cycles, and a construction of versal deformations of $p$-divisible groups with Tate-cycles. An appendix deals with finite generation of crystalline cohomology.
References
  • Pierre Berthelot, Cohomologie cristalline des schémas de caractéristique $p>0$, Lecture Notes in Mathematics, Vol. 407, Springer-Verlag, Berlin-New York, 1974 (French). MR 0384804
  • Pierre Berthelot, Lawrence Breen, and William Messing, Théorie de Dieudonné cristalline. II, Lecture Notes in Mathematics, vol. 930, Springer-Verlag, Berlin, 1982 (French). MR 667344, DOI 10.1007/BFb0093025
  • P. Berthelot and A. Ogus, $F$-isocrystals and de Rham cohomology. I, Invent. Math. 72 (1983), no. 2, 159–199. MR 700767, DOI 10.1007/BF01389319
  • V. G. Drinfel′d, Coverings of $p$-adic symmetric domains, Funkcional. Anal. i Priložen. 10 (1976), no. 2, 29–40 (Russian). MR 0422290
  • Gerd Faltings, $p$-adic Hodge theory, J. Amer. Math. Soc. 1 (1988), no. 1, 255–299. MR 924705, DOI 10.1090/S0894-0347-1988-0924705-1
  • G. Faltings, Crystalline cohomology and $p$-adic Galois-representations, Proc. 1st JAMI-conference (ed. J.I. Igusa), pp. 25-81, John Hopkins (1989).
  • Gerd Faltings, $F$-isocrystals on open varieties: results and conjectures, The Grothendieck Festschrift, Vol. II, Progr. Math., vol. 87, Birkhäuser Boston, Boston, MA, 1990, pp. 219–248. MR 1106900
  • Gerd Faltings, Crystalline cohomology of semistable curves, and $p$-adic Galois-representations, J. Algebraic Geom. 1 (1992), no. 1, 61–81. MR 1129839
  • G. Faltings, Crystalline cohomology of semistable curves - the $\mathbb Q _{p}$-theory, Journal of algebraic geometry 6, 1997, pp. 1-18.
  • Gerd Faltings, Hodge-Tate structures and modular forms, Math. Ann. 278 (1987), no. 1-4, 133–149. MR 909221, DOI 10.1007/BF01458064
  • Jean-Marc Fontaine, Modules galoisiens, modules filtrés et anneaux de Barsotti-Tate, Journées de Géométrie Algébrique de Rennes (Rennes, 1978) Astérisque, vol. 65, Soc. Math. France, Paris, 1979, pp. 3–80 (French). MR 563472
  • Jean-Marc Fontaine, Sur certains types de représentations $p$-adiques du groupe de Galois d’un corps local; construction d’un anneau de Barsotti-Tate, Ann. of Math. (2) 115 (1982), no. 3, 529–577 (French). MR 657238, DOI 10.2307/2007012
  • J.M. Fontaine, Le corps des périodes $p$-adiques, Prépublications Paris-Orsay, 1993, pp. 93-39.
  • Jean-Marc Fontaine and Guy Laffaille, Construction de représentations $p$-adiques, Ann. Sci. École Norm. Sup. (4) 15 (1982), no. 4, 547–608 (1983) (French). MR 707328, DOI 10.24033/asens.1437
  • Osamu Hyodo, A note on $p$-adic étale cohomology in the semistable reduction case, Invent. Math. 91 (1988), no. 3, 543–557. MR 928497, DOI 10.1007/BF01388786
  • Osamu Hyodo, On the de Rham-Witt complex attached to a semi-stable family, Compositio Math. 78 (1991), no. 3, 241–260. MR 1106296
  • Osamu Hyodo and Kazuya Kato, Semi-stable reduction and crystalline cohomology with logarithmic poles, Astérisque 223 (1994), 221–268. Périodes $p$-adiques (Bures-sur-Yvette, 1988). MR 1293974
  • L. Illusie, Déformations des groupes de Barsotti-Tate, Astérisque 127, 1985, pp. 151-198.
  • K. Kato, Logarithmic structures of Fontaine-Illusie, in Algebraic Analysis, Geometry, and Number Theory (J.I. Igusa, ed.), Johns Hopkins Univ. Press, Baltimore 1989.
  • B. Mazur and William Messing, Universal extensions and one dimensional crystalline cohomology, Lecture Notes in Mathematics, Vol. 370, Springer-Verlag, Berlin-New York, 1974. MR 0374150, DOI 10.1007/BFb0061628
  • William Messing, The crystals associated to Barsotti-Tate groups: with applications to abelian schemes, Lecture Notes in Mathematics, Vol. 264, Springer-Verlag, Berlin-New York, 1972. MR 0347836, DOI 10.1007/BFb0058301
  • A. Mokrane, La suite spectrale des poids en cohomologie de Hyodo-Kato, Duke Math. J. 72 (1993), no. 2, 301–337 (French). MR 1248675, DOI 10.1215/S0012-7094-93-07211-0
  • Takeshi Tsuji, Syntomic complexes and $p$-adic vanishing cycles, J. Reine Angew. Math. 472 (1996), 69–138. MR 1384907, DOI 10.1515/crll.1996.472.69
  • H. Voskuil, Ultrametric uniformization and symmetric spaces, Thesis, Groningen, 1990.
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14F30, 14L05
  • Retrieve articles in all journals with MSC (1991): 14F30, 14L05
Additional Information
  • Gerd Faltings
  • Affiliation: Max-Planck-Institut für Mathematik, Gottfried-Claren-Str. 26, 53225 Bonn, Germany
  • Email: gerd@mpim-bonn.mpg.de
  • Received by editor(s): February 22, 1994
  • Received by editor(s) in revised form: April 3, 1998
  • © Copyright 1999 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 12 (1999), 117-144
  • MSC (1991): Primary 14F30, 14L05
  • DOI: https://doi.org/10.1090/S0894-0347-99-00273-8
  • MathSciNet review: 1618483